# SDR AALA201807239001

- Difficulty date: July 17, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 19,814 hours, 7,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472093004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON TOP OF Y-765 FLOOR SUPPORT BEAM AT FR 68. REPLACED BEAM PER SRM 51-44-11 AND DWG D5372816.
